# SDR 97ZZZX1219

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N442CC
- Make and model: Cessna 414A
- Aircraft serial: 414A0483
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 51001116
- Condition: Corroded
- Location: Gear Bottle
- Part time: 5,086 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALUMINUM LINE THAT ATTACHES TO GEAR BLOW-DOWN BOTTLE HAS A HOLE CORRODED IN TUBE 7.5 INCHES DOWN FROM BLOW-DOWN BOTTLE WHERE IT LAYED AGAINST THE CROSS-OVER HEAT DUCT INSULATION.  SUBMITTER SUGGESTED LINE BE BENT OUT ENOUGH TO RELIEVE PRESSURE AND CHAFING PROBLEM.
